# SDR CA050516004

- Difficulty date: May 11, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bell 427
- Engine: Pwc PW207D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AT 2500 FEET ASL DURING A 120 KNOTS CRUISE FLIGHT AT APPROXIMATELY 70 PERCENT TOTAL TORQUE, THE ENG FUEL PRESS WARNING LIGHT ILLUMINATED. APPROXIMATELY 10 SECONDS LATER THE ENG FAIL WARNING LIGHT ILLUMINATED.  FLIGHT WAS CONTINUED OEI WITH A RUN ON LANDING AT HELIPORT.
